Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 7, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Mar 27, 2025, 7:20 PM CDT for Cameron County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2025, 7:20 PM CDT (00:20 UTC)
- Expired
- Mar 27, 2025, 9:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Cameron County, TX
The radar
The Brownsville radar (KBRO), 45 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 0.3 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1408 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 13.1
The text
As transmitted.
578
WGUS54 KBRO 280020
FFWBRO
TXC061-280230-
/O.NEW.KBRO.FF.W.0007.250328T0020Z-250328T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
720 PM CDT Thu Mar 27 2025
The National Weather Service in Brownsville has issued a
* Flash Flood Warning for...
Northeastern Cameron County in deep south Texas...
* Until 930 PM CDT.
* At 720 PM CDT, Doppler radar and automated rain gauges indicated
slow-moving thunderstorms producing heavy rain across the warned
area. Between 4 and 7 inches of rain have fallen in the past 24
hours. Additional rainfall amounts of 3 to 5 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Harlingen, San Benito, Rio Hondo, Arroyo City, Brownsville,
Lozano, Rio Hondo High School, Rio Hondo Elementary School, Rio
Hondo Junior High School, Rio Hondo City Hall, Holly Beach, San
Benito Veterans Memorial Academy, Downs Elementary School, Valley
International Airport, Treasure Hills Golf Club, Miller Jordan
Middle School, Harlingen Soccer Complex, San Benito Library, San
Benito City Hall and Harlingen Fire Department.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2637 9744 2637 9745 2641 9738 2633 9730
2613 9729 2612 9764 2632 9768 2630 9753
2633 9752 2631 9751 2632 9750 2633 9751
2633 9747 2634 9747 2633 9744 2636 9743
2638 9741
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GarciaWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 27, 6:16 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Mar 27, 6:16 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
616 PM CDT Thu Mar 27 2025
...New AVIATION...
.SHORT TERM...
(Tonight through Friday night)
Issued at 312 PM CDT Thu Mar 27 2025
*Key messages:
-Strong to severe thunderstorms continue to move through Deep
South Texas and the RGV throughout the evening and overnight
hours, bringing strong winds up to 60-70 mph, small hail,
frequent lightning and possible brief tornados.
-Additional flooding is likely throughout tonight.
-SPC indicates a Marginal (Level 1/4) risk of severe
thunderstorms for all of the region tonight and most of the ares
tomorrow morning.
-WPC highlights a Moderate/40% (level 3/4) chance of flooding for
tonight, which drops to a Marginal/at least 5% (level 1/4)
tomorrow morning.
-Rain and storms come to an end later tomorrow morning.
A very active weather situation continues for Deep South Texas as
the region continues to lie just downstream of a mid-to-upper level
shortwave trough axis, centered over central Mexico. As forecasted,
scattered to numerous strong to severe thunderstorms have continued
into today and up to the time of this writing. At present, two lines
of severe thunderstorms are moving through Kenedy, Hidalgo and
Starr County, with radar indicating winds up to 60 mph as well as
brief rotations, which could lead to isolated and brief tornados
and funnel clouds. The HRRR and RAP are in fair agreement that
these storms will continue to progress east and southward through
the rest of the Middle and Lower RGV and beaches throughout the
remainder of this evening, bringing strong and gusty winds of up
to 60-70 mph, very heavy rain, frequent lightning, small hail and
further possible brief storm circulations and/or brief tornadoes.
Additional development of storms and heavy rain is likely
overnight behind this first round of storms.
The Storm Prediction Center (SPC) carries a Marginal (level 1/5)
risk of severe thunderstorms for all of the County Warning Area
(CWA) overnight and into tomorrow morning, with the threat reducing
to a chance of non-severe thunderstorms for Zapata County by sunrise
tomorrow morning. Meanwhile, the Weather Prediction Center (WPC)
highlights a Moderate/40% (level 3/4) risk of rainfall exceeding
flash flood guidance for all of Deep South Texas with the exception
of Zapata County and far northwestern and far westward portions of
Jim Hogg and Starr counties, respectively. At this time, most of the
RGV only needs 1-2 inches of before reaching 100% ground saturation,
while the Northern Ranchlands varies considerably. Many locations of
the areas mentioned above already are at saturation. So, how much
more rain is expected? WPC indicates an additional 1-5 inches of
rain remains possible across most of the CWA before all is said and
done, with the bulk of the rain for the Northern Ranchlands and
Upper RGV falling through this evening and early night hours while
the Middle and Lower RGV and SPI receives the rain between the
early and late night hours tonight. Already, dual pol radar total
storm estimates indicate that most of the CWA has already received
at least 2-3 inches with swaths of Cameron, Starr and southern
portions of Jim Hogg and Brooks counties ranging between 7-9
inches, or more. The bright light at the end of the tunnel is that
dry conditions return by tomorrow evening.
Overnight temperatures will fall into the 60s tonight and tomorrow
night, with lows nearing 70 across portions of the RGV and the
beaches tomorrow night. Tomorrow, the trough continues to move over
and out of the CWA with breaks in the clouds possible by tomorrow
afternoon with high temperatures reaching into the low 80s across
the Northern Ranchlands and the Upper RGV as well as mid to upper
80s across the Middle and Lower RGV. Highs in the mid to upper 70s
are anticipated at the beaches.
&&
.LONG TERM...
(Saturday through next Thursday)
Issued at 312 PM CDT Thu Mar 27 2025
Loaded the NBM without significant adjustment. Drier, warmer weather
will prevail through the long term. The 500mb trough axis will swing
east of the region by Friday evening as a near zonal flow aloft
develops over the region.
There is a low chance (20 percent) of showers and thunderstorms
across the Gulf waters. Otherwise, rain-free conditions are expected
through the period. A weak cold front may approach the region Monday
into Tuesday before stalling. Overnight low temperatures start this
weekend in the 60s warming into the lower 70s by midweek. Very warm
to hot weather is forecast into late next week as strong ridging
builds over Mexico extending into south Texas. High temps will range
from the mid to upper 80s to lower 90s across much of the area on
Saturday, except for the 70s at the beaches. Daytime high temps are
expected to reach the low to mid 90s, except near the coast, across
much of the region Sunday through late week. Wednesday appears to be
the warmest day of the week, with high temps well into the 90s with
a few locations approaching the triple digits across the Rio Grande
Plains. Some heat index values next week may reach 100 degrees,
especially during the afternoon on Tuesday and Wednesday.|
&&
.AVIATION...
(00Z TAFS)
Issued at 612 PM CDT Thu Mar 27 2025
MVFR conditions will prevail at BRO and HRL with IFR at MFE.
Strong to severe thunderstorms will continue into the overnight.
IFR/LIFR conditions will be likely with a heavier passing shower
or thunderstorm. Heavy rain and gusty winds remain the main
threats, with small hail and an isolated tornado possible. As we
head into the overnight the hail and tornado threat will diminish.
&&
.MARINE...
Issued at 312 PM CDT Thu Mar 27 2025
Saturday through Tuesday night...We expect generally moderate
southeast winds through the period. Wave heights on the Gulf will
be slightly elevated over the weekend, with possible low end small
craft advisory conditions. Wave heights will decrease to moderate
as the new week begins.
Tonight through tomorrow night...Throughout the day up till now,
most of the stations across the Laguna Madre and buoy 42020 have
been reporting winds between 20 and 30 knots with higher gusts.
Several reliable short term models have suggested, mainly fresh to
strong southeasterly winds are expected to continue overnight and
into tomorrow morning. Due to the strong to severe thunderstorms
expected to arrive to the coastal waters throughout the evening and
overnight hours, in addition to a tightened pressure gradient, we
expect rounds of strong and gusty winds with heavy rainfall,
frequent lightning as well as possible small hail and potential
water spouts. Due to the wind and elevated seas, have issued a Small
Craft Advisory for all coastal waters till 1 PM Friday as
southeasterly winds of 15-25 knots with gusts to 35 knots (or
higher) and seas of 6-9 feet continue. Improvement is expected by
Friday afternoon with south-southeasterly winds becoming gentle to
moderate.
&&
.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE 69 82 70 86 / 80 60 0 0
HARLINGEN 65 84 66 89 / 90 60 0 0
MCALLEN 69 87 70 94 / 90 60 0 0
RIO GRANDE CITY 66 83 69 92 / 90 60 0 0
SOUTH PADRE ISLAND 68 77 69 78 / 80 60 10 0
BAYVIEW/PORT ISABEL 67 82 68 84 / 80 60 0 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch through Friday morning for TXZ248>255-351-353>355-
451-454-455.
High Rip Current Risk through Friday evening for TXZ451-454-455.
GM...Small Craft Advisory until 1 PM CDT Friday for GMZ130-132-135-
150-155-170-175.
&&
SHORT TERM...65
LONG TERM....54
AVIATION...68-McGinnisIn the hours before
Local storm report, Mar 27, 2:57 PM CDT, 4 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Brownsville TX
257 PM CDT Thu Mar 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM Tstm Wnd Dmg Penitas 26.23N 98.45W
03/27/2025 Hidalgo TX Emergency Mngr
Emergency manager reported trees downs and
power outages.
&&
ATELocal storm report, Mar 27, 5:04 PM CDT, 2 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Brownsville TX
504 PM CDT Thu Mar 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM Flash Flood 23 SW Encino 26.70N 98.40W
03/27/2025 Starr TX Dept of Highways
2 to 3 feet of water flooding FM 755 in
northeast Starr County near Santa Elena.
Actual start time unknown.
&&Local storm report, Mar 27, 5:16 PM CDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Brownsville TX
516 PM CDT Thu Mar 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM Flash Flood 4.2 E La Gloria 26.72N 98.47W
03/27/2025 Starr TX Dept of Highways
Water of unknown depth into the elementary
school. Heavy rain was continuing at the
time. Start time of flooding unknown.
Reported by Texas Dept. of Transportation.
&&Local storm report, Mar 27, 5:46 PM CDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Brownsville TX
546 PM CDT Thu Mar 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Flash Flood Mcallen 26.22N 98.24W
03/27/2025 Hidalgo TX Emergency Mngr
1 to 2 feet of water at 15th and Business
83, some into businesses.
0445 PM Flash Flood 2 SW Mcallen 26.20N 98.26W
03/27/2025 Hidalgo TX Emergency Mngr
location Frontage at 29th Street (McAllen
Conv. Center Road). Several vehicles with
water above hoods...3 to 4 feet of water
depth.
0515 PM Flash Flood Pharr 26.18N 98.19W
03/27/2025 Hidalgo TX Emergency Mngr
Several homes with unknown water depth
inside. Time estimated.
0515 PM Flash Flood 1 N Pharr 26.20N 98.19W
03/27/2025 Hidalgo TX Emergency Mngr
Webcam still showed estimated 2 to 3 feet of
water depth at intersection of Cage and
Ferguson. Time estimated; flooding may have
started earlier.
&&Special weather statement, Mar 27, 6:13 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Brownsville TX
613 PM CDT Thu Mar 27 2025
TXZ451-454-280000-
Willacy Island TX-Kenedy Island TX-
613 PM CDT Thu Mar 27 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTH PADRE ISLAND THROUGH 700
PM CDT...
At 612 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 17 miles northeast of Beach Access Six to 22
miles southeast of Boca Chica Beach. Movement was east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2621 9713 2622 9718 2632 9720 2623 9719
2623 9727 2691 9743 2699 9729 2695 9729
2636 9713
TIME...MOT...LOC 2312Z 317DEG 214KT 2640 9699 2585 9683
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
88-RCSpecial weather statement, Mar 27, 7:07 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Brownsville TX
707 PM CDT Thu Mar 27 2025
TXZ253-353-280045-
Southern Hidalgo TX-Northern Hidalgo TX-
707 PM CDT Thu Mar 27 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HIDALGO COUNTY THROUGH
745 PM CDT...
At 705 PM CDT, Doppler radar was tracking a strong thunderstorm near
Citrus City, or near La Joya, moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Narciso G. Cavazos Elementary School, Edinburg North High School, Red
Gate, Abram-Perezville, Cesar Chavez Middle School, Doffing, John F
Kennedy Elementary School, Lorenzo De Zavala Middle School, Palmview
High School, and Citrus City.
This includes the following highways...
US Highway 83 between mile markers 844 and 850.
Interstate Highway 69 C between mile markers 9 and 12.
US Highway 281 between mile markers 762 and 764.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2621 9849 2621 9850 2632 9856 2638 9852
2655 9814 2636 9806 2622 9844 2623 9845
2622 9845 2623 9846 2622 9848 2620 9848
TIME...MOT...LOC 0005Z 243DEG 37KT 2632 9846
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
60-BEThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:07 PM CDT | Special Weather Statement | BRO | Hidalgo | 38 min |
| Mar 27, 7:14 PM CDT | Special Marine Warning | BRO | 61 min | |
| Mar 27, 7:32 PM CDT | Special Weather Statement | BRO | Cameron | 43 min |
| Mar 27, 7:33 PM CDT | Flash Flood Warning | BRO | Willacy | 5 hr |
| Mar 27, 7:40 PM CDT | Special Marine Warning | BRO | 35 min | |
| Mar 27, 7:50 PM CDT | Special Marine Warning | BRO | 25 min | |
| Mar 27, 8:08 PM CDT | Special Marine Warning | BRO | 37 min | |
| Mar 27, 8:15 PM CDT | Special Marine Warning | BRO | 30 min | |
| Mar 27, 8:40 PM CDT | Special Marine Warning | BRO | 35 min | |
| Mar 27, 8:49 PM CDT | Flash Flood Warning | BRO | Cameron | 6 hr |
| Mar 27, 8:49 PM CDT | Special Weather Statement | BRO | Cameron | 41 min |
| Mar 27, 8:57 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 48 min |
| Mar 27, 9:08 PM CDT | Special Marine Warning | BRO | 52 min | |
| Mar 27, 9:28 PM CDT | Flash Flood Warning | BRO | Hidalgo | 6 hr |
| Mar 27, 9:32 PM CDT | Flash Flood Warning | BRO | Cameron | 3 hr |
| Mar 27, 9:38 PM CDT | Severe Thunderstorm Warning | BRO | Cameron | 52 min |
| Mar 27, 9:40 PM CDT | Special Marine Warning | BRO | 50 min | |
| Mar 27, 9:42 PM CDT | Flash Flood Warning | BRO | Cameron | 5 hr |
| Mar 27, 9:48 PM CDT | Flash Flood Warning | BRO | Hidalgo | 4 hr |
| Mar 27, 9:55 PM CDT | Special Marine Warning | BRO | 50 min | |
| Mar 27, 10:01 PM CDT | Flash Flood Warning | BRO | Brooks, Hidalgo, Kenedy | 4 hr |
| Mar 27, 10:07 PM CDT | Special Marine Warning | BRO | 53 min | |
| Mar 27, 10:24 PM CDT | Special Marine Warning | BRO | 33 min | |
| Mar 27, 10:25 PM CDT | Severe Thunderstorm Warning | BRO | Cameron | 12 min |
| Mar 27, 10:37 PM CDT | Special Marine Warning | BRO | 53 min | |
| Mar 27, 10:42 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg | 29 min |
| Mar 27, 10:55 PM CDT | Special Marine Warning | BRO | 50 min | |
| Mar 27, 11:10 PM CDT | Special Weather Statement | BRO | Jim Hogg | 50 min |
| Mar 27, 11:39 PM CDT | Special Marine Warning | BRO | 29 min | |
| Mar 27, 11:48 PM CDT | Special Weather Statement | BRO | Brooks | 42 min |
| Mar 27, 11:57 PM CDT | Special Weather Statement | BRO | Hidalgo | 48 min |
| Mar 28, 12:20 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 40 min |
| Mar 28, 12:29 AM CDT | Flash Flood Warning | BRO | Cameron, Willacy | 9 hr |
| Mar 28, 12:32 AM CDT | Flash Flood Warning | BRO | Brooks, Hidalgo, Starr | 58 min |
| Mar 28, 12:33 AM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Willacy | 42 min |
| Mar 28, 12:39 AM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Kenedy, Willacy | 38 min |
| Mar 28, 12:47 AM CDT | Special Weather Statement | BRO | Kenedy | 43 min |
| Mar 28, 12:52 AM CDT | Special Marine Warning | BRO | 23 min | |
| Mar 28, 1:02 AM CDT | Severe Thunderstorm Warning | BRO | Cameron, Kenedy, Willacy | 58 min |
| Mar 28, 1:17 AM CDT | Special Marine Warning | BRO | 43 min | |
| Mar 28, 1:27 AM CDT | Special Marine Warning | BRO | 63 min | |
| Mar 28, 1:52 AM CDT | Special Marine Warning | BRO | 53 min | |
| Mar 28, 1:54 AM CDT | Severe Thunderstorm Warning | BRO | Cameron | 36 min |
| Mar 28, 2:06 AM CDT | Tornado Warning | BRO | Cameron | 15 min |
| Mar 28, 2:10 AM CDT | Special Marine Warning | BRO | 35 min | |
| Mar 28, 2:36 AM CDT | Special Marine Warning | BRO | 54 min | |
| Mar 28, 2:59 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo | 7 hr |
| Mar 28, 3:07 AM CDT | Special Marine Warning | BRO | 53 min | |
| Mar 28, 3:13 AM CDT | Special Weather Statement | BRO | Hidalgo | 47 min |
| Mar 28, 4:21 AM CDT | Special Marine Warning | BRO | 24 min | |
| Mar 28, 4:38 AM CDT | Special Marine Warning | BRO | 52 min | |
| Mar 28, 5:21 AM CDT | Special Weather Statement | BRO | Cameron | 24 min |
| Mar 28, 6:25 AM CDT | Special Marine Warning | BRO | 50 min | |
| Mar 28, 9:24 AM CDT | Areal Flood Warning | BRO | Cameron, Hidalgo, Willacy | 8 hr |
| Mar 28, 4:05 PM CDT | River Flood Advisory | BRO | Cameron | 46 hr |
| Mar 28, 4:05 PM CDT | River Flood Advisory | BRO | Cameron | 46 hr |
| Mar 28, 4:48 PM CDT | Special Weather Statement | BRO | Cameron | 42 min |
| Mar 28, 6:27 PM CDT | Areal Flood Warning | BRO | Cameron, Hidalgo, Willacy | 43 hr |
| Mar 28, 6:33 PM CDT | Special Weather Statement | BRO | Kenedy | 42 min |
| Mar 28, 6:41 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 49 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.